The Annals of Mathematical Statistics

On the Convergence of Ordinary Integrals to Stochastic Integrals

Eugene Wong and Moshe Zakai

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 5 (1965), 1560-1564.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699916

Digital Object Identifier
doi:10.1214/aoms/1177699916

Mathematical Reviews number (MathSciNet)
MR195142

Zentralblatt MATH identifier
0138.11201

JSTOR
links.jstor.org

Citation

Wong, Eugene; Zakai, Moshe. On the Convergence of Ordinary Integrals to Stochastic Integrals. Ann. Math. Statist. 36 (1965), no. 5, 1560--1564. doi:10.1214/aoms/1177699916. https://projecteuclid.org/euclid.aoms/1177699916


Export citation